# SDR 05FDEA00447

- Difficulty date: March 8, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK PIT UNDER FLOOR AREA FS 69 STR 48 LT HAS AN AREA THAT EXTEND 2 INCHES FWD OF FS 69 OF CORROSION EXTENDING UNDER SHEAR TIE.  REMOVED SHEAR TIE AND STRINGER SECTION IAW A310-200 SRM 53-10-14.  INSTALLED SHEAR TIE AND STRINGER SECTION IAW A310-200 SRM 53-10-14.
